# SDR IPXA201906143233

- Difficulty date: June 9, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: A54610811602
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C#2 PYLON IB SIDE TR RUB SEAL WORN.REMOVED & REPLACED SPRING SEAL PER UPS A300-600 SRM 51-40-21 AND 54-56-10.
